# SDR UPS02239717

- Difficulty date: September 23, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 BULKHEAD LWR CHORD FOUND CORRODED DURING REMOVAL TO FACILITATE FITTING REPLACEMENT.  SECTION OF CHORD REPLACED IAW DRAWING 65C13724.
